MAUDE Adverse Event Report: KARL STORZ IMAGING D1 IMAGE 1 S CAMERA HEAD

KARL STORZ IMAGING D1 IMAGE 1 S CAMERA HEAD
Model Number TH116
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The camera head was returned for evaluation.We recognize the issue of interference when using cautery is related to energy from esu creating instablilty in the camera control unit (ccu).This issue was addressed by requirement of a mandatory upgrade to the software and hardware of the tc301us.The customer was contacted to return their tc301us units for the required upgrades.The customer's th116 camera head will not be returned to them until all of their tc301us units have been upgraded.
 
Event or Problem Description
Allegedly, during a mediastinoscopy procedure, there was interference on the screen when cautery was used.They were able to complete the procedure with no patient impact.

Brand Name
D1 IMAGE 1 S CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
MDR Report Key7631903
Report Number2027009-2018-00045
Device Sequence Number11343891
Product Code FET
UDI-Device Identifier04048551356876
UDI-Public4048551356876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTH116
Device Catalogue NumberTH116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1